# SDR USAASA00019

- Difficulty date: May 22, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000002
- Condition: Seized
- Location: Rt Pack Bay
- Part time: 5,327 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT-LAS - FLIGHT 615, ON FINAL ON LAS, FLIGHT ATTENDANT REPORTED VISIBLE SMOKE IN THE CABIN AND AN ASSOCIATED SULPHUR SMELL.  THER WERE NO ABNORMAL INDICATIONS, HOWEVER, AN EMERGENCY WAS DECLARED.  THE FLIGHT LANDED WITHOUT INCIDENT.  THE SMOKE DISSIPATED AFTER LANDING.  MAINTENANCE REPLACED THE RIGHT ACM.  OPS AND LEAK CHECKS GOOD.  (M)
